# SDR DALA13030429249

- Difficulty date: June 13, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FRAME HEADER BEAM STA 730-750 HAS CORROSION AROUND RIV-NUTS TASK 53-122-02.   REMOVED CORROSION, OUT OF LIMITS.  FABRICATED, ALODINED, PRIMED, TOP COATED AND INSTALLED REPAIR DOUBLER IAW 53-60-02.
